# SDR AALA202111199330

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,044 hours, 14,316 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Air Data Module
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF, ENGINE MASTER CAUTION ILLUMINATED WITH MULTIPLE FAILURES; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED RH PITOT AIR DATA MODULE WITH SERVICEABLE UNIT IAW AMM 34-21-04, OPS CHECK GOOD.
